# SDR AALA201711149013

- Difficulty date: November 10, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 49,867 hours, 25,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Portable Light
- Part time: 25,420 hours, 13,161 cycles
- Component: Portable Light, Grimes
- Component part number: 1001191
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY PORTABLE LIGHT B5-29 HAS A DEAD BATTERY.  REMOVED AND REPLACED LIGHT PER ESO 80232 REVISION 2.  OPERATIONAL CHECK GOOD.
